# SDR 2022FA0000047

- Difficulty date: December 17, 2021
- Submitted: January 27, 2022
- Operation: General aviation
- Aircraft: N531R
- Make and model: Gulstm G280
- Aircraft serial: 2065
- Aircraft time: 2,286 hours, 1,234 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 30A2720200501
- Part serial: 068
- Condition: Binding
- Location: Zone 700
- Part time: 2,286 hours, 1,234 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: G, J, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF KASE BUT PRIOR TO LANDING GEAR RETRACTION, THE NOSE LANDING GEAR SHOCK ABSORBER FAILED TO EXTEND FULLY. DUE TO THE PARTIAL EXTENSION OF THE NOSE GEAR SHOCK STRUT, ON GEAR RETRACTION, THE NOSE GEAR TOW ADAPTER STRUCK TWO HYDRAULIC LINES IN THE CEILING OF THE NOSE WHEEL WELL DAMAGING THE LINES AND PREVENTING THE NOSE UNLOCK ROLLER FROM BEING CAPTURED BY THE NOSE GEAR UNLOCK HOOK. THIS RESULTED IN AN INDICATION THAT THE NOSE GEAR WAS NOT UP AND LOCKED. CREW FOLLOWED THE ABNORMAL PROCEDURES CHECKLIST AND SAFELY DIVERTED TO DUNCAN AVIATION KPVU. DUNCAN WAS UNABLE TO DUPLICATE THE PROBLEM, SO THE DECISION WAS MADE TO REPAIR THE DAMAGED HYDRAULIC LINES AND REPLACE THE ENTIRE NOSE LANDING GEAR ASSEMBLY WITH A SERVICEABLE UNIT. ALL REQUIRED OPERATION CHECKS PERFORMED SUCCESSFULLY.

THE AIRCRAFT WAS RETURNED TO SERVICE, AND THE SUSPECT NOSE LANDING GEAR ASSEMBLY WAS RETURNED TO GULFSTREAM FOR ANALYSIS.
